Discussions that mention requip

Thyroid Disorders board


Hi, I am not new but haven't been on for a long time. I had 2/3 of my thyroid removed in Dec. O4 due to a nodule. Anyway I have been up and down with my TSH .Most recently I have had low thyroid hormone levels the last one was 4.33, but my endo has not put me on any meds yet. I am glad. It so happens I am on Topamax, Nortriptyline, effexor and axert for daily migraines now and requip fro restless legs. My problem just started about 3 mos ago I keep waking up during the night with my hands hurting so bad like they are going to burst from swelling, then I wake up and my face looks like its 10 lbs heavier, my ankles swell I am so tired and a couple of nights ago I had a pain in my chest so bad , I told my husband it was just heartburn but I had heartburn years ago when I was pregnant and it didn't feel like that, that lasted about 45 min. I had a good endo he left to another State in Nov.now I don't know where to go. Does any of these sound like thyroid problems or can they be from my Headache meds..I did ask my neurologist and he said these pills don't have those side effects especially not after I have been on them for 5 years and this just started.